Alert archive / Ohio / Small Craft Advisories in 2008
Small Craft Advisory 76, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Nov 25, 2008, 3:46 PM EST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2008, 3:46 PM EST (20:46 UTC)
- Expired
- Nov 27, 2008, 3:39 AM EST
- In force
- 36 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS71 KCLE 252046 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 346 PM EST TUE NOV 25 2008 LEZ142>149-260515- /O.CAN.KCLE.GL.W.0019.000000T0000Z-081126T1500Z/ /O.NEW.KCLE.SC.Y.0076.081125T2046Z-081127T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 346 PM EST TUE NOV 25 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST THURSDAY. THE GALE WARNING HAS BEEN CANCELED. WEST-NORTHWEST WINDS TO 30 KNOTS...WITH AN OCCASIONAL GUST TO 35 KNOTS...WILL CONTINUE THROUGH TONIGHT. WEST WINDS WILL SLOWLY DIMINISH FROM WEDNESDAY INTO THURSDAY...WITH A GRADUAL DECREASE IN WAVES. WAVES OF 8 TO 11 FEET CAN BE EXPECTED TONIGHT...SUBSIDING TO 4 TO 6 FEET WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ162>169-252200- /O.CAN.KCLE.GL.W.0019.000000T0000Z-081126T1500Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 346 PM EST TUE NOV 25 2008 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELED THE GALE WARNING. WEST-NORTHWEST WINDS TO 30 KNOTS...WITH AN OCCASIONAL GUST TO 35 KNOTS...WILL CONTINUE THROUGH TONIGHT. SUSTAINED WINDS OF GALE FORCE ARE NOT EXPECTED AND THEREFORE THE GALE WARNING HAS BEEN CANCELED. $$ OUDEMAN
6 follow-up statements
000 WHUS71 KCLE 260207 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 907 PM EST TUE NOV 25 2008 LEZ142>149-261015- /O.CON.KCLE.SC.Y.0076.000000T0000Z-081127T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 907 PM EST TUE NOV 25 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY. WEST-NORTHWEST WINDS TO 30 KNOTS WILL CONTINUE THROUGH THE NIGHT. WINDS WILL THEN SLOWLY DIMINISH FROM WEDNESDAY INTO THURSDAY...WITH A GRADUAL DECREASE IN WAVES. WAVES OF 8 TO 11 FEET CAN BE EXPECTED TONIGHT... SUBSIDING TO 4 TO 6 FEET WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
000 WHUS71 KCLE 260828 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 328 AM EST WED NOV 26 2008 LEZ142>149-261630- /O.CON.KCLE.SC.Y.0076.000000T0000Z-081127T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 328 AM EST WED NOV 26 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY. WEST WINDS TO 30 KNOTS WILL DECREASE TO 20 TO 25 KNOTS TODAY. WAVES OF 9 TO 11 FEET WILL DECREASE TO 5 TO 7 FEET TODAY AND 4 TO 6 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
000 WHUS71 KCLE 261418 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 918 AM EST WED NOV 26 2008 LEZ142>149-262230- /O.CON.KCLE.SC.Y.0076.000000T0000Z-081127T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 918 AM EST WED NOV 26 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY. WEST WINDS TO 30 KNOTS WILL DECREASE TO 15 TO 25 KNOTS BY TONIGHT AND TO 10 TO 20 KNOTS BY THURSDAY. WAVES OF 9 TO 11 FEET WILL DECREASE TO 5 TO 7 FEET TODAY AND 4 TO 6 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
000 WHUS71 KCLE 262000 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 300 PM EST WED NOV 26 2008 LEZ142>149-270400- /O.EXT.KCLE.SC.Y.0076.000000T0000Z-081127T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 300 PM EST WED NOV 26 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST THURSDAY. SMALL CRAFT WINDS AND WAVES ARE EXPECTED TO CONTINUE INTO THURSDAY BEFORE DIMINISHING BY LATER IN THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
000 WHUS71 KCLE 270231 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 931 PM EST WED NOV 26 2008 LEZ142>149-271045- /O.CON.KCLE.SC.Y.0076.000000T0000Z-081127T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 931 PM EST WED NOV 26 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY. WINDS AND WAVES...AT LEVELS POTENTIALLY HAZARDOUS TO SMALL CRAFT...ARE EXPECTED TO CONTINUE OVERNIGHT BEFORE DIMINISHING THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
000 WHUS71 KCLE 270839 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 339 AM EST THU NOV 27 2008 LEZ142>149-270945- /O.CAN.KCLE.SC.Y.0076.000000T0000Z-081127T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 339 AM EST THU NOV 27 2008 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED ENOUGH TO ALLOW WAVES TO SUBSIDE BELOW 4 FEET. A SMALL CRAFT ADVISORY MAY BE NEEDED AGAIN LATER TONIGHT AS SOUTHWEST FLOW OF 10 TO 20 KNOTS CAUSES WAVES TO INCREASE ONCE AGAIN. $$ LOMBARDY
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 25, 3:24 PM EST, 22 minutes earlier.
Area forecast discussion, Nov 25, 3:24 PM EST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
324 PM EST TUE NOV 25 2008
.SYNOPSIS...
SURFACE LOW PRESSURE OVER SOUTHERN ONTARIO WILL MEANDER ACROSS
ONTARIO THROUGH THURSDAY. ANOTHER SURFACE LOW WILL DEVELOP OVER
THE CENTRAL GREAT LAKES ON FRIDAY AND DRAG ANOTHER COLD FRONT
ACROSS THE REGION ON FRIDAY. HIGH PRESSURE IS EXPECTED OVER THE
OHIO RIVER VALLEY FOR THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
WARM AIRMASS CONTINUES TO CUT INTO SNOWFALL AMOUNTS ACROSS THE
REGION WITH RAIN BEING REPORTED ALONG THE LAKESHORE ACROSS
ASHTABULA AND ERIE COUNTIES. AS TEMPERATURES FALL AFTER SUNSET WE
WILL SEE ALL SNOW WITH THE BEST LAKE ENHANCEMENT OCCURRING FROM
LAKE COUNTY EASTWARD INTO ERIE COUNTY. WILL CONTINUE THE LAKE
EFFECT SNOW WARNING FOR THE SNOWBELT WITH ADDITIONAL ACCUMULATIONS
OF 4 TO 8 INCHES POSSIBLE OVERNIGHT.
WINTER WEATHER ADVISORY STILL LOOKS REASONABLE WITH ADDITIONAL
ACCUMULATIONS OVERNIGHT. A FEW LOCATIONS WILL LIKELY SEE 4+ INCHES
IN THE ADVISORY WITH ANY ACCUMULATIONS MAKING THE WEDNESDAY
MORNING COMMUTE RATHER SLICK.
TEMPERATURES WILL SLOWLY DROP BELOW FREEZING THROUGH THE EVENING.
SOME UPPER 20 DEWPOINTS ARE WORKING INTO THE WESTERN CWA. WITH
THIS CONTINUED DRY ADVECTION ON THE BACKSIDE OF THE LOW WE COULD
SEE SOME MIDDLE 20S ACROSS THE SOUTHWESTERN CWA.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
SNOW WILL CONTINUE IN THE SNOWBELTS INTO WEDNESDAY EVENING AND
THEN TAPER OFF INTO THURSDAY. TOTAL SNOW ACCUMULATIONS ACROSS THE
SNOWBELTS WILL LIKELY BE IN THE 8 TO 12 INCH RANGE. THE HIGHEST
AMOUNTS LOOK TO BE IN ERIE AND NORTHERN CRAWFORD COUNTIES OF
NORTHWESTERN PA.
TEMPERATURES FOR THURSDAY AND FRIDAY WILL MAKE A RUN AT 40 DEGREES
AWAY FROM THE SNOWPACK. SNOWPACK AREAS WILL REMAIN IN THE MIDDLE
30S.
NEXT AREA OF SURFACE LOW PRESSURE WILL TAKE SHAPE OVER THE CENTRAL
LAKES ON FRIDAY AND DRAG A COLD FRONT ACROSS THE REGION WITH SOME
ADDITIONAL RAIN/SNOW POSSIBLE WITH ITS PASSAGE.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
FEW CHANGES TO LONG TERM PERIOD. MODELS NOT IN VERY GOOD AGREEMENT
WITH SMALL FEATURES TODAY SO A LOT OF UNCERTAINTY IN FORECAST. THUS
WILL HOLD OFF ON MAKING ANY SIGNIFICANT CHANGES. PERIOD WILL START
WITH LINGERING PRECIP CHANCES FRIDAY NIGHT WITH COLD FLOW ACROSS
LAKE ERIE. NEXT LOW IS EXPECTED TO MOVE ACROSS THE CENTRAL LAKES ON
SUNDAY AND DRAG A FRONT ACROSS THE AREA. GFS AND ECMWF HAVE
DIFFERING SOLUTIONS FOR THIS SYSTEM SO FOR NOW WILL JUST GO WITH
CHANCE WORDING ALL AREAS. FINE TUNING WILL BE NEEDED AS MODELS COME
INTO BETTER AGREEMENT. THERE WILL BE LINGERING LAKE EFFECT BEHIND
THIS FRONT ON MONDAY AND TUESDAY. HAVE LOWERED TEMPS FROM
GUIDANCE...ESPECIALLY ACROSS NE OH AND NW PA WHERE A SIGNIFICANT
SNOW PACK WILL REMAIN ON THE GROUND.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
LAKE ENHANCED SNOWFALL CONTINUES ACROSS NE OH AND NW PA EARLY THIS
AFTERNOON. THIS PRECIP IS ASSOCIATED WITH AN UPPER LEVEL
DISTURBANCE ROTATING ACROSS THE REGION. SOME DRIER AIR SHOWING UP
ON SATELLITE MOVING TOWARD AREA. SO...EXPECT ACTIVITY TO REMAIN
STATUS QUO THE NEXT COUPLE OF HOURS AND THEN DIMINISH SOME TOWARD
LATE AFTERNOON AS THIS DRIER AIR MOVES OVERHEAD. PLACES LIKE KTOL
AND KFDY WILL LIKELY SEE LITTLE ADDITIONAL SNOWFALL DURING TAF
PERIOD. FURTHER E...VSBYS AND CIGS WILL BE IFR IN THE HEAVIER SNOW
AND MVFR IN THE LIGHTER SNOW. TREND AFTER 00Z WILL BE FOR SLOWLY
IMPROVING CONDITIONS AS WINDS BECOME ALMOST DUE WEST. THIS SHOULD
KEEP HEAVIER SNOW AWAY FROM ALL BUT KERI OVERNIGHT. STILL COULD
SEE A BRIEF DIP TO IFR AT KCLE AND KYNG THROUGH 03Z BUT AFTER THAT
THINGS SHOULD IMPROVE. EXPECT WESTERN SITES TO BE VFR BY LATE THIS
EVENING AND ALL SITES BUT KERI BY THE END OF THE TAF PERIOD.
OUTLOOK...WIDESPREAD VFR EXPECTED THURSDAY AS HIGH PRESSURE MOVES
ACROSS THE LOWER LAKES. MORE SNOW IS EXPECTED FRIDAY INTO SATURDAY
AS ANOTHER COLD FRONT MOVES THROUGH.
&&
.MARINE...
WILL LOWER GALE WARNINGS FOR THE ENTIRE LAKE AND PUT UP THE SMALL
CRAFT ADVISORY FOR THE ENTIRE LENGTH OF THE NEARSHORE. WHILE WINDS
WILL BE CLOSE AND WE WILL SURELY GET SOME GALE FORCE
GUSTS...FORECAST TO 30 KNOTS SHOULD HOLD US. MADE THIS CHANGE BASED
ON CURRENT OBS...NO COLD AIR ADVECTION...AND ONLY MARGINAL WINDS AT
925MB TO GIVE US SUSTAINED GALES. OBVIOUSLY LAKE WILL REMAIN ROUGH
AND HAVE SMALL CRAFT GOING THROUGH WEDNESDAY NIGHT. WINDS WILL
REMAIN WESTERLY TONIGHT AND INTO WEDNESDAY....WITH THE FAR EAST END
BECOMING WEST TONIGHT AS LOW EXITS THE EAST END OF THE LAKE. LOW
REMAINS NEARLY STATIONARY OVER SOUTHERN ONTARIO...KEEPING THE WEST
FLOW THROUGH THURSDAY. WINDS BEGIN TO BACK PRIOR TO FRIDAY AS A
COLD FRONT WILL CROSS THE LAKE EARLY FRIDAY. WSW FLOW FOR SATURDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...LAKE EFFECT SNOW WARNING UNTIL 10 PM EST WEDNESDAY FOR
OHZ012>014-089.
WINTER WEATHER ADVISORY UNTIL NOON EST WEDNESDAY FOR OHZ011-
021>023-033.
PA...LAKE EFFECT SNOW WARNING UNTIL 10 PM EST WEDNESDAY FOR
PAZ001>003.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EST THURSDAY FOR LEZ142>149.
&&
SYNOPSIS...MULLEN
NEAR TERM...MULLEN
SHORT TERM...MULLEN
LONG TERM...KUBINA
AVIATION...KUBINA
MARINE...OUDEMANHazardous weather outlook, Nov 25, 4:03 AM EST, 11 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 403 AM EST TUE NOV 25 2008 OHZ012>014-089-260915- LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE- 403 AM EST TUE NOV 25 2008 ...LAKE EFFECT SNOW WARNING IN EFFECT FROM NOON TODAY TO 10 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-OHZ003-006>010-017>020-027>032-036>038-047-260915- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-MEDINA-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX- 403 AM EST TUE NOV 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ011-021>023-033-260915- CUYAHOGA-SUMMIT-PORTAGE-TRUMBULL-MAHONING- 403 AM EST TUE NOV 25 2008 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO NOON EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>149-162>169-260915- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 403 AM EST TUE NOV 25 2008 ...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ001>003-260915- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 403 AM EST TUE NOV 25 2008 ...LAKE EFFECT SNOW WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 3:49 AM EST | Lake Effect Snow Warning | CLE | Ashtabula, Geauga, Lake | 36 hr |
| Nov 25, 3:49 AM EST | Winter Weather Advisory | CLE | Cuyahoga, Mahoning, Medina, Portage, Summit, Trumbull | 27 hr |
Nearby
Small Craft Advisories in Ohio, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.